# SDR 2004FA0000407

- Difficulty date: May 20, 2004
- Submitted: May 20, 2004
- Operation: General aviation
- Aircraft: N180C
- Make and model: Cessna 180
- Aircraft serial: 32312
- Aircraft time: 4,000 hours
- Engine: Cont O470*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 45A10396512
- Part serial: 3992086
- Condition: Worn
- Location: Engine
- Part time: 4,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARBURETOR STICKING AT FULL THROTTLE DUE TO WEAR OF THE FULL THROTTLE STOP.  IT WAS ACTUALLY GOING PAST FULL THROTTLE.  THE PUMP LEVER ASSEMBLY WOULD TURN PAST THE AIR METERING PIN AND HANG UP THE THROTTLE SHAFT IN WIDE OPEN POSITION.
